# SDR MASA2112113052316

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 19,174 hours, 15,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT SERVICE DOOR INOP.  RECONNECTED CONNECTOR FOR FLOOR LEVEL EMERGENCY LIGHT AT SERVICE DOOR.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
